# SDR AALA2019120549001

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 22,655 hours, 9,358 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CAB ALT WARNING ILLUMINATED AND SOUNDED AS AIRCRAFT PASSED 12,000. LEVELED AT 13,000 THEN DECENDED TO 10,000. CAB ALT WARNING EXTINGUISHED AT @ 8,500 AIRCRAFT ALT. AIRCRAFT FELT A  LITTLE GENTLE BUFFETING THROUGHOUT FLIGHT. EMERGENCY DECLARED, RETURNED TO STL. FLIGHT ATTENDANTS REPORTED SLIGHT HAZE IN CABIN. MAINTENANCE ACCOMPLISHED BITE CHECK OF BOTH CABIN PRESSURE CONTROLLERS, NO FAULTS FOUND. ACCOMPLISHED GROUND PRESSURIZATION TEST IAW AMM 21-31-00. ALL TESTS NORMAL. A/C OK FOR SERVICE.
